MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW ARTERIAL CATH SET: 18GA X 12CM; CATHETER, PERCUTANEOUS

ARROW INTERNATIONAL INC. ARROW ARTERIAL CATH SET: 18GA X 12CM; CATHETER, PERCUTANEOUS
Model Number IPN030324
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
The complaint is reported as: during inspection of the stock for nationalization label it observed that the guide is not straight.Packaging is closed.No patient involvement.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer did not return a complaint sample; however, they supplied two photos showing two sac kit lidstocks.The guide wires were also pictured within their respective packaging.Visual analysis revealed that the guide wires were slightly kinked within the guide wire tubing; however, a probable cause of the kinking cannot be determined from the photos and without the sample to evaluate.A device history record review was performed with no evidence to suggest a manufacturing related cause.The ifu provided with the kit informs the user, "do not use if package has been previously opened or damaged".The report of a kinked guide wire before use was confirmed through analysis of the customer supplied photos.The images revealed that the guide wire was kinked within the packaging; however, the actual complaint sample was not returned for evaluation.A device history record review was performed, and no relevant findings were identified.The probable cause of the guide wire kinking could not be determined based upon the information provided and without the actual complaint sample returned for evaluation.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
The complaint is reported as: during inspection of the stock for nationalization label it observed that the guideis not straight.Packaging is closed.No patient involvement.

Brand Name
ARROW ARTERIAL CATH SET: 18GA X 12CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12954993
Report Number3006425876-2021-01121
Device Sequence Number19903085
Product Code DQY
UDI-Device Identifier00801902102799
UDI-Public00801902102799
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K093050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/16/2024
Device Model NumberIPN030324
Device Catalogue NumberSAC-01218
Device Lot Number71F19G0784
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2021
Supplement Date Received by Manufacturer01/04/2022
Initial Report FDA Received Date12/07/2021
Supplement Report FDA Received Date01/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown